# SDR AALA202105299002

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N586UW
- Make and model: Airbus A321-231
- Aircraft serial: 6230
- Aircraft time: 22,590 hours, 8,835 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L4 Door Assist
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT'S CIDS PANEL SHOWS DOOR 4L PRESSURE. SERVICED 4L DOOR ASSIST BOTTLE IAW AMM 52-10-00.
